# SDR USAA2012032700017

- Difficulty date: March 23, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 22,800 hours, 8,398 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Cell Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT INNER CELL FUEL HIGH TEMP, ECAM MESSAGE ON TAXI OUT.  SHUTDOWN NR 1 ENGINE AND RETURNED TO GATE.   POST FLIGHT REPORTS SHOWED NO FAULTS AND NO REPEAT FAULTS TO DATE.
